MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP

LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number C12059
Medical Device Problem Codes Material Separation (1562); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during delivery of the pressurewire x (pwx) to the left anterior descending (lad) coronary artery target lesion, resistance was met, possibly due to the tortuous anatomy.It was also possible that the resistance was with the guide catheter itself (two side holes, so it is also possible that the pwx may have passed through a side hole, resulting in the loss of torque control.) the torque response became ineffective partway through advancement, and the pwx could not reach the target lesion in the mid lad.During advancement of the pwx, the guiding catheter (gc) jumped.The pwx was visualized in the aorta at this point.Upon withdrawing the pwx, a wire break (fracture) was noted approximately 30 cm from the distal tip (between the gold section and the green ptfe coating of the pwx), with the distal fragment remaining attached to the guiding catheter.After the guiding catheter was carefully removed from the body, the distal fragment of the pwx was removed together with it, without resistance.Once outside the body, the pwx distal fragment detached from the guiding catheter.The lesion was re-imaged using the same guiding catheter, and since no significant issues were identified, the procedure was completed without performing ffr.There were no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported failure to advance was not able to be confirmed, but the reported material separation was visually confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported failure to advance and material separation appears to be related to circumstances of the procedure.The guidewire was returned with kinks and bends, which caused the reported and confirmed material separation and failure to advance.In this case, it is likely that the guidewire damage was caused by the use or handling techniques employed.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
PRESSUREWIRE¿
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24549879
Report Number2024168-2026-00958
Device Sequence Number20249570
Product Code DXO
UDI-Device Identifier05415067025715
UDI-Public(01)05415067025715(17)270930(10)51024G2
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12059
Device Catalogue NumberC12059
Device Lot Number51024G2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDIKIT 5F SEIHA JL3.5 GUIDING CATHETER
Patient SexUnknown